DEA cover

Differential Equations & Applications

Volume: 9

Year: 2017


Issue: 2 (May, 2017)
Article number / DOI Authors / Title Pages Abstract Article
09-12 Ravi P. Agarwal, Ahmed Alsaedi, Alaa Alsharif, Bashir Ahmad: On nonlinear fractional-order boundary value problems with nonlocal multi-point conditions involving Liouville-Caputo derivative 147–160 View View
09-13 Wenli Wang, Jingfeng Tian: Nonlinear boundary value problems for impulsive differential equations with causal operators 161–170 View View
09-14 Ratan Kr. Giri, D. Choudhuri: A problem involving the p-Laplacian operator 171–181 View View
09-15 Ngo Phuoc Nguyen Ngoc: Ulam-Hyers-Rassias stability of a nonlinear stochastic integral equation of Volterra type 183–193 View View
09-16 John R. Graef, Shapour Heidarkhani, Lingju Kong: Infinitely many periodic solutions to a class of perturbed second-order impulsive Hamiltonian systems 195–212 View View
09-17 Zhengxin Zhou, Lina Xie: On a generalization of the Liouville formula 213–217 View View
09-18 J.-M. Belley, A. Gueye: Anti-periodic solutions of Abel differential equations with state dependent discontinuities 219–239 View View
09-19 Tran Thi Huyen Trang, Hiroyuki Usami: Asymptotic behavior of positive solutions of a Lanchester-type model 241–252 View View
09-20 Cholticha Nuchpong, Sotiris K. Ntouyas, Phollakrit Thiramanus, Jessada Tariboon: Asymptotic behavior of solutions of impulsive neutral differential equations with constant jumps 263–264 View View
09-21 Isahi Sánchez Suárez, Gerardo Loreto Gómez, Marcela Morales Morfín: Non homogeneous Dirichlet problem for the KdVB equation on a segment 265–283 View View